# SDR CA121109006

- Difficulty date: November 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) TSB REPORTED ON NOVEMBER 9TH, 2012 ENROUTE WHEN THE CREW RECEIVED A HYD PUMP 3A CAUTION MESSAGE. QRH PROCEDURES WERE FOLLOWED AND THE FLIGHT CONTINUED TO DESTINATION. HYD SYS 3A FLUID QTY WAS INDICATING 55 PERCENT AND PRESSURE WAS NORMAL. ON APPROACH, AFTER THE LANDING GEAR WAS SELECTED DOWN, THE CREW RECEIVED A HYD PUMP 3B CAUTION MESSAGE, IMMEDIATELY FOLLOWED BY A HYD SYSTEM 3 LOW PRESSURE MESSAGE AND A LANDING GEAR DISAGREE MESSAGE.  LANDING GEAR INDICATIONS WERE NOSE LANDING GEAR DOWN AND LOCKED, GREEN, LT MLG UNSAFE, RED AND RT MLG UP, WHITE, AND A NOSE DOOR WARNING MESSAGE. THE CREW ALERTED ATC, ABORTED THE LANDING AND PERFORMED A GO-AROUND TO PROVIDE TIME TO FOLLOW THE QRH PROCEDURES. THE QRH CALLED FOR A MANUAL GEAR EXTENSION WHICH THE CREW CARRIED OUT AND LANDING GEAR INDICATIONS WERE 3 GREEN INDICATING ALL LANDING GEAR WAS DOWN AND LOCKED.  FOLLOWING MANUAL GEAR EXTENSION THE CREW WERE AWARE THEY WOULD HAVE NO NOSEWHEEL STEERING AFTER THE LANDING AND CONTACTED THEIR COMPANY OPERATIONS REQUESTING A TOW TO THE GATE.  AN EMERGENCY WAS DECLARED AND THE ACFT MADE AN UNEVENTFUL LANDING WITH ARFF STANDING BY.  AFTER THE ACFT CAME TO A STOP THE LANDING GEAR WAS PINNED AND THE ACFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND A LEAKING SEAL IN THE RT REAR ACOUSTIC REDUCER AND REPLACED IT. MAINTENANCE ALSO FOUND A LEAK IN THE PUMP 3A HYD PRESSURE LINE AND REPLACED IT. SUBSEQUENT TESTING OF THE HYD SYSTEM REVEALED NO FURTHER LEAKS AND THE ACFT WAS RETURNED TO SERVICE.
